[L'éffet des pérturbations sur la première valeur propre du
Soit
Let
Accepté le :
Publié le :
Ana-Maria Matei 1
@article{CRMATH_2002__335_3_255_0, author = {Ana-Maria Matei}, title = {The effect of perturbations on the first eigenvalue of the $ \mathbf{p}${-Laplacian}}, journal = {Comptes Rendus. Math\'ematique}, pages = {255--258}, publisher = {Elsevier}, volume = {335}, number = {3}, year = {2002}, doi = {10.1016/S1631-073X(02)02464-0}, language = {en}, }
Ana-Maria Matei. The effect of perturbations on the first eigenvalue of the $ \mathbf{p}$-Laplacian. Comptes Rendus. Mathématique, Volume 335 (2002) no. 3, pp. 255-258. doi : 10.1016/S1631-073X(02)02464-0. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(02)02464-0/
[1] Sur la multiplicité de la première valeur propre non nulle du Laplacien, Comment. Math. Helv., Volume 61 (1986), pp. 254-270
[2] Existence and nonuniqueness for the p-Laplacian eigenvalues, Comm. Partial Differential Equations, Volume 12 (1987), pp. 1389-1430
[3] Regularity for a more general class of quasilinear elliptic equations, J. Differential Equations, Volume 51 (1984), pp. 126-150
[4] Some existence and uniqueness results for solution of some quasilinear elliptic equations on compact riemannian manifolds, Colloq. Math. Soc. Janos Bolyai, Volume 62 (1991), pp. 317-352
- Conformal bounds for the first eigenvalue of the -Laplacian, Nonlinear Analysis: Theory, Methods Applications, Volume 80 (2013), p. 88 | DOI:10.1016/j.na.2012.11.026
- Boundedness of the first eigenvalue of the 𝑝-Laplacian, Proceedings of the American Mathematical Society, Volume 133 (2005) no. 7, p. 2183 | DOI:10.1090/s0002-9939-05-07802-0
Cité par 2 documents. Sources : Crossref
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier